Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 26, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 14, 2023, 7:55 PM EDT for Orange County, New York. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2023, 7:55 PM EDT (23:55 UTC)
- Expired
- Jul 14, 2023, 9:23 PM EDT
- In force
- 88 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Orange County, NY
The radar
The Brookhaven radar (KOKX), 136 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
356
WGUS51 KOKX 142355
FFWOKX
NYC071-150400-
/O.NEW.KOKX.FF.W.0026.230714T2355Z-230715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
755 PM EDT Fri Jul 14 2023
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Central Orange County in southeastern New York...
* Until midnight EDT.
* At 755 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Warwick, Goshen, Chester, Greenwood Lake, Florida, Unionville,
Scotchtown, Mechanicstown, Slate Hill, Pine Island and New Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4130 7457 4153 7433 4150 7422 4116 7426
4117 7430 4118 7432 4120 7437 4121 7438
4125 7446 4127 7450
FLASH FLOOD...RADAR INDICATED
$$
Goodman1 follow-up statement
490
WGUS71 KOKX 150123
FFSOKX
Flash Flood Statement
National Weather Service New York NY
923 PM EDT Fri Jul 14 2023
NYC071-150133-
/O.CAN.KOKX.FF.W.0026.000000T0000Z-230715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange NY-
923 PM EDT Fri Jul 14 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL ORANGE COUNTY...
The heavy rain has ended and flooding is no longer expected to pose
a threat. Please continue to heed remaining road closures.
LAT...LON 4130 7457 4153 7433 4150 7422 4116 7426
4117 7430 4118 7432 4120 7437 4121 7438
4125 7446 4127 7450
$$
GoodmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:31 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 14, 4:31 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion...CORRECTED National Weather Service New York NY 431 PM EDT Fri Jul 14 2023 .SYNOPSIS... A frontal boundary stalled to the south will remain in close proximity to the forecast area through this evening before lifting back to the north or washing out by Saturday morning. Another frontal system approaches from the west Saturday and impacts the area on Sunday, followed by weak high pressure on Monday. Unsettled weather is likely to continue through the rest of the week with potential for a series of frontal boundaries. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Potential does exist for another round of showers and thunderstorms late this afternoon through the first half of tonight. The combination of a stalled front in close proximity to the NYC metro and LI combined with a highly unstable airmass just to the south will serve as the focus. The big question mark is that the cells developing are struggling to get going. This may be due in part to stability below 800 mb and weak low-level lift, despite the front. The impetus may be an upstream convective complex over central PA that may provide the extra lift needed to maintain sustained convection. At the same time, it will be arriving after max daytime heating. So there is clearly uncertainty in the forecast with respect to the timing and coverage this evening. However, with a highly unstable, moisture-laden airmass, and a boundary in place, there is likely to be a least some scattered convection. Thus, it seemed prudent to maintain the watch with portions of the watch area having been beleaguered by heavy rainfall and flooding over the past week. Once we get through the first half of tonight the watch will likely be dropped. Additional rainfall amounts on average look be a quarter to half inch with pockets of localized higher amounts exceeding an inch. There are portions of the Lower Hudson Valley that need no more than an inch over an hour or 1.5 to 2 inches in 3 hours. Areas over CT do need somewhat higher amounts and may be less suspect to flooding tonight. As for temperatures, very warm humid conditions will continue with lows in the upper 60s to lower 70s, about 3 to 5 degrees above normal. This will be in conjunction with similar dew points. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Shortwave ridding on Saturday should keep airmass capped with mid level warming and drying. However, there could be some seabreeze enhanced convergence triggering convection during the late morning into the afternoon hours. Coverage is forecast to be sparse. Once gain, any rainfall will be capable of some heavy downpours, but convection will be short-lived. A very warm, humid airmass will remain in place with highs in the mid to upper 80s Saturday and with lows in the lower to mid 70s Saturday night. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Persistent upper troughing will continue over the northeastern portion of the CONUS through the long term. The most significant ridging and heat will likely remain well to the south and west of the area based on overall good agreement among the latest ensemble means. The main concern this period is on Sunday with another potential heavy rain event. Concerns are elevated across portions of Orange County and the interior where several rounds of heavy rains occurred both this past Sunday and early Friday. Closed upper low near the border of the Northern Plains and southern Canada will slowly push east on Sunday. A fairly well defined shortwave will round the base of the trough and approach on Sunday. There are also hints that the region will lie within the right entrance region of a upper jet to our north. There are also some hints of a second jet streak rounding the base of the trough. These features could combine to enhance the lift over the region on Sunday within a moist airmass with PWATs averaging around 2 inches. One of the bigger uncertainties is the exact placement of some of the surface boundaries. There does appear to be potential for a warm front to lie nearby as the main frontal system approaches from the west. The warm front placement could also enhance rainfall. Flooding continues to be the main concern on Sunday. WPC has the area in a slight risk for excessive rainfall, with a moderate over Orange County where flooding has been significant over the last week. Placement of the heaviest rainfall is always difficult in convective season, but on average around 1-2 inches of rain is currently forecast. Heavy rainfall is also possible and amounts could be locally higher. A flood watch may be needed for portions of the area for Sunday with subsequent forecast packages. SPC has also has the region in a marginal risk for severe thunderstorms on Sunday. Severe weather concerns are likely dependent on if there is more significant destabilization. Bulk shear values may end up around 30 kt. If more instability is realized, then the threat for severe thunderstorms could be increased. The main forcing and moisture axis is progged to start moving offshore Sunday evening with decreasing chances for convection through the night. The model consensus is indicating the front from Sunday will be wash out or weaken just offshore on Monday. Weak high pressure should build into the region from the south and west with the region lying between western Atlantic Ridging and the larger upper trough near the Great Lakes. The upper trough then sharpens a bit into Tuesday which will bring the next frontal system towards the area. The shortwave may make its way across New England late Tuesday or Tuesday night with another potential round of showers and thunderstorms. Thereafter, it is a bit uncertain if the trough axis will remain nearby or Wednesday or shift offshore. If the trough axis remains closer to the area, then the front may slow down or stall keeping the possibility of showers/storms at some point Wednesday or Wednesday night. The guidance then hints at a continued active pattern overall into the end of the week with weak impulses moving around the continued upper troughing. Have followed the NBM closely for the end of the week based on the uncertainty at this time range. This yields potential of convection at some point Thursday into Friday, but does not look to be a washout both days at this point. Temperatures in the long term overall look to be near seasonable levels. However, there is chance for highs in the upper 80s to around 90 degrees on both Monday and Tuesday. Heat indices look to top out in the low 90s, but how much dew points mix out both days will ultimately determine these values. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A frontal boundary will remain in the vicinity of the terminals this afternoon and tonight. A chance of showers and thunderstorms for the rest of the afternoon as breaks in the overcast allow for redevelopment especially later in the afternoon and evening. Confidence of timing and placement of any showers remains low. Will include a TEMPO from about 21-01z for a TSRA, where highest confidence is thunder development. Categories of flight categories at any one terminal is low and could vary VFR to MVFR depending on where the showers and thunderstorms will occur. Some of the outlying terminals may have MVFR or IFR fog/stratus develop late tonight. Winds of variable direction this afternoon due to numerous thunderstorm outflow boundaries however a return to S flow around 10-15 kt expect into the evening. Winds become light and variable once again late tonight into early Saturday morning. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... Low confidence with the timing of showers and thunderstorms into the evening hours. Low confidence in flight categories. OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY... Saturday: Becoming VFR with a chance of showers/thunderstorms in the afternoon and evening. Sunday: Showers and Thunderstorms with IFR or lower possible. Monday: Morning MVFR possible in cigs/vsby becoming VFR. Tuesday-Wednesday: Chance of showers/thunderstorms with MVFR or lower especially inland. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... Sub-SCA conditions are expected through early next week. However, an increasing southerly swell Sunday into Monday may allow for ocean seas to be near 5 feet at times Sunday night into Monday, especially east of Moriches Inlet. Seas briefly subside Monday night before potential of 5 ft seas returns on Tuesday. && .HYDROLOGY... A Flood Watch remains in effect for the Lower Hudson Valley and Southern CT through this evening. Locally heavy rain is possible from any shower or thunderstorm through tonight. The main concern is from minor poor drainage flooding and a low potential of small stream from reaching bankfull. The Weather Prediction Center has kept the area in a slight risk for flash flooding through tonight. Flooding concerns continue on Sunday with potential for heavy rainfall. Areas that have received heavy rainfall in the last week are more prone to more impacts, but flash flooding is possible anywhere across the region. Flashier small streams and rivers could also reach bankfull. WPC currently has the region in a slight risk for excessive rainfall with Orange County included in a moderate on Sunday given recent significant flooding impacts. && .TIDES/COASTAL FLOODING... There is a moderate risk of rip current development at all the ocean beaches Saturday and Sunday. Increasing southerly swells on Sunday could increase the risk to high. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...Flood Watch until midnight EDT tonight for CTZ005>012. NY...Flood Watch until midnight EDT tonight for NYZ067>071. NJ...None. MARINE...None. && SYNOPSIS...DS/DW NEAR TERM...DW SHORT TERM...DW LONG TERM...DS AVIATION...IRD MARINE...DS/DW HYDROLOGY...DS/DW TIDES/COASTAL FLOODING...//
Hazardous weather outlook, Jul 14, 4:06 AM EDT, 15 hours 49 minutes before
Hazardous Weather Outlook National Weather Service New York NY 406 AM EDT Fri Jul 14 2023 CTZ005>012-NYZ067>071-150815- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional showers and thunderstorms are forecast through the weekend with flooding possible especially considering this area had previous flooding over the last week. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ002-004-006-103>108-NYZ072>075-078>081-176>179-150815- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 406 AM EDT Fri Jul 14 2023 This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. There is a risk of localized flash flooding today. The Weather Prediction Center has the area in a slight risk for excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional showers and thunderstorms are forecast through the weekend with flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-150815- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 406 AM EDT Fri Jul 14 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 14, 3:32 PM EDT, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
332 PM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM Flash Flood 1 NW Highland Falls 41.38N 73.98W
07/14/2023 Orange NY Trained Spotter
Spotter video shows Rt 9W at 218 junction
flooded and impassable.
&&
DRSpecial weather statement, Jul 14, 4:58 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service New York NY
458 PM EDT Fri Jul 14 2023
NJZ107-108-NYZ074-142130-
Eastern Union NJ-Western Union NJ-Richmond (Staten Is.) NY-
458 PM EDT Fri Jul 14 2023
...A STRONG THUNDERSTORM WILL IMPACT UNION AND WESTERN RICHMOND
COUNTIES THROUGH 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Brunswick, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Plainfield around 510 PM EDT.
Linden, Clark and Union around 530 PM EDT.
Other locations impacted by this storm include Fanwood, Mountainside,
Annadale, Rahway, Roselle Park, Westfield, Cranford, Scotch Plains,
Springfield and Heartland Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4055 7425 4056 7423 4056 7422 4057 7421
4059 7421 4060 7422 4060 7426 4059 7428
4060 7430 4061 7431 4060 7446 4062 7442
4066 7440 4072 7431 4071 7430 4072 7428
4071 7424 4055 7415 4053 7425
TIME...MOT...LOC 2058Z 245DEG 15KT 4054 7446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GoodmanSpecial weather statement, Jul 14, 6:31 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New York NY
631 PM EDT Fri Jul 14 2023
NJZ002-NYZ067-142315-
Western Passaic NJ-Orange NY-
631 PM EDT Fri Jul 14 2023
...A STRONG THUNDERSTORM WILL IMPACT WESTERN PASSAIC AND SOUTHEASTERN
ORANGE COUNTIES THROUGH 715 PM EDT...
At 630 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomingdale, or near West Milford, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
West Milford around 640 PM EDT.
Ringwood around 650 PM EDT.
Greenwood Lake around 705 PM EDT.
Monroe and Harriman around 715 PM EDT.
Other locations impacted by this storm include Tuxedo Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4136 7423 4128 7405 4115 7423 4114 7421
4101 7436 4101 7439 4103 7442 4102 7443
4104 7443 4105 7445 4105 7446
TIME...MOT...LOC 2230Z 215DEG 22KT 4104 7441
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GoodmanSpecial weather statement, Jul 14, 7:04 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service New York NY
704 PM EDT Fri Jul 14 2023
NYZ067-142345-
Orange NY-
704 PM EDT Fri Jul 14 2023
...A STRONG THUNDERSTORM WILL IMPACT ORANGE COUNTY THROUGH 745 PM
EDT...
At 704 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sussex, or 11 miles west of Warwick, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Unionville around 725 PM EDT.
Other locations impacted by this storm include Pine Island, Slate
Hill and Westtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4142 7449 4135 7435 4125 7446 4130 7457
TIME...MOT...LOC 2304Z 211DEG 15KT 4121 7458
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GoodmanSpecial weather statement, Jul 14, 7:40 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service New York NY
740 PM EDT Fri Jul 14 2023
NYZ067-150030-
Orange NY-
740 PM EDT Fri Jul 14 2023
...STRONG THUNDERSTORMS WILL IMPACT ORANGE COUNTY THROUGH 830 PM
EDT...
At 739 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Orange County. The strongest of these
thunderstorms was near Florida, or 7 miles south of Middletown,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Florida around 750 PM EDT.
Middletown and Howells around 800 PM EDT.
Goshen around 805 PM EDT.
Walden and Montgomery around 830 PM EDT.
Other locations that could be impacted include Circleville, Pine
Island, Bullville, Washingtonville, Scotchtown, Slate Hill,
Maybrook, Pine Bush, Mechanicstown and New Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4163 7425 4160 7425 4159 7418 4149 7404
4127 7446 4135 7455 4147 7454 4150 7450
4150 7448 4155 7444 4158 7439 4160 7435
4160 7433 4162 7430 4163 7426
TIME...MOT...LOC 2339Z 228DEG 14KT 4135 7446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GoodmanLocal storm report, Jul 14, 7:53 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
753 PM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Tstm Wnd Dmg 5 W Bloomingdale 41.03N 74.42W
07/14/2023 Passaic NJ Dept of Highways
DOT reports downed pole and downed wires on
NJ 23 northbound south of CR 695/Echo Lake
Rd (West Milford Twp). Time estimated by
radar.
&&
DRThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:09 PM EDT | Special Weather Statement | OKX | Orange | 51 min |
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 46 min |
| Jul 13, 8:28 PM EDT | Areal Flood Advisory | OKX | Orange | 92 min |
| Jul 13, 8:58 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 47 min |
| Jul 13, 10:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 44 min |
| Jul 13, 10:27 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 13, 10:32 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 43 min |
| Jul 13, 10:45 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Jul 13, 11:10 PM EDT | Special Weather Statement | OKX | Orange | 50 min |
| Jul 13, 11:24 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 24 min |
| Jul 13, 11:51 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 13, 11:53 PM EDT | Special Weather Statement | OKX | Putnam, Rockland | 67 min |
| Jul 14, 12:20 AM EDT | Flash Flood Warning | OKX | Orange | 3 hr |
| Jul 14, 12:41 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 2 hr |
| Jul 14, 12:42 AM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 22 min |
| Jul 14, 12:54 AM EDT | Special Weather Statement | OKX | Putnam | 51 min |
| Jul 14, 1:06 AM EDT | Flash Flood Warning | OKX | Orange, Putnam, Westchester | 4 hr |
| Jul 14, 1:35 AM EDT | Flash Flood Warning | OKX | Orange | 3 hr |
| Jul 14, 1:46 AM EDT | Special Weather Statement | OKX | Putnam | 44 min |
| Jul 14, 2:43 AM EDT | Areal Flood Advisory | OKX | Orange, Rockland, Westchester | 2 hr |
| Jul 14, 2:50 AM EDT | Areal Flood Advisory | OKX | Westchester | 2 hr |
| Jul 14, 3:16 AM EDT | Flood Watch | OKX | Orange, Putnam, Rockland, Westchester | 21 hr |
| Jul 14, 5:35 AM EDT | Special Marine Warning | OKX | 40 min | |
| Jul 14, 6:15 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 6:44 AM EDT | Special Weather Statement | OKX | Richmond | 46 min |
| Jul 14, 6:45 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 6:58 AM EDT | Severe Thunderstorm Warning | OKX | Kings, Richmond | 32 min |
| Jul 14, 7:00 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 7:15 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 87 min |
| Jul 14, 7:31 AM EDT | Special Weather Statement | OKX | Bronx, New York, Orange, Richmond, Rockland | 44 min |
| Jul 14, 7:37 AM EDT | Special Marine Warning | OKX | 38 min | |
| Jul 14, 7:51 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 91 min |
| Jul 14, 8:06 AM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 14, 8:11 AM EDT | Flash Flood Warning | OKX | Orange, Putnam | 86 min |
| Jul 14, 8:17 AM EDT | Special Weather Statement | OKX | Orange, Putnam, Rockland, Westchester | 43 min |
| Jul 14, 8:49 AM EDT | Special Marine Warning | OKX | 41 min | |
| Jul 14, 8:51 AM EDT | Special Weather Statement | OKX | Putnam | 39 min |
| Jul 14, 8:58 AM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 69 min |
| Jul 14, 9:26 AM EDT | Special Weather Statement | OKX | Suffolk | 49 min |
| Jul 14, 6:36 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 22 min |
| Jul 14, 7:01 PM EDT | Areal Flood Advisory | OKX | Orange | 2 hr |
| Jul 14, 7:04 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Jul 14, 7:40 PM EDT | Special Weather Statement | OKX | Orange | 50 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.